Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 957494, 7 pages
http://dx.doi.org/10.1155/2013/957494
Research Article

A Note on a Fully Polynomial-Time Approximation Scheme for Minimizing Makespan of Deteriorating Jobs

School of Information Technology, Jiangxi University of Finance and Economics, Nanchang, Jiangxi 330013, China

Received 12 June 2013; Accepted 9 August 2013

Academic Editor: Yunqiang Yin

Copyright © 2013 Long Wan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Wan, “A Note on a Fully Polynomial-Time Approximation Scheme for Minimizing Makespan of Deteriorating Jobs,” Mathematical Problems in Engineering, vol. 2013, Article ID 957494, 7 pages, 2013. https://doi.org/10.1155/2013/957494.